Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 15, 2011, 6:00 PM EDT for Warren County, New Jersey. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 6:00 PM EDT (22:00 UTC)
- Expired
- Jun 15, 2011, 7:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
County Warren County, NJ
The radar
The Philadelphia radar (KDIX), 122 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670
WWUS81 KPHI 152200
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 PM EDT WED JUN 15 2011
NJZ007-PAZ055-062-152300-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
600 PM EDT WED JUN 15 2011
...A SHOWER POSSIBLY A THUNDERSTORM WITH HEAVY RAINFALL WILL AFFECT
WARREN...NORTHAMPTON AND ESPECIALLY SOUTHEAST MONROE COUNTY...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER, POSSIBLY A THUNDERSTORM PRODUCING HEAVY RAINFALL 13 MILES
SOUTHEAST OF MOUNT POCONO...ACROSS INTERSTATE 80...MOVING SOUTHEAST
AT 15 MPH. THE SHOWER OR THUNDERSTORM WILL BE NEAR ROSETO...PEN
ARGYL...PORTLAND...COLUMBIA AROUND 615 PM...EAST BANGOR...BANGOR
AROUND 620 PM...BELVIDERE AROUND 645 PM...ROXBURG AROUND 650
PM...HARMONY AND OXFORD AROUND 655 PM.
IN ADDITION TO LOCALLY HEAVY RAIN...WIND GUSTS UP TO 40 MPH ARE
POSSIBLE. BE WARY OF CHANGING ROAD CONDITIONS AND PONDING OF WATER
IN POOR DRAINAGE SPOTS.
LAT...LON 4082 7496 4071 7519 4095 7533 4100 7526
4102 7518
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 15, 3:52 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 15, 3:52 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT WED JUN 15 2011
.SYNOPSIS...
HIGH PRESSURE OVER THE MID ATLANTIC REGION WILL MOVE OFF TO THE
EAST THURSDAY. THIS WILL ALLOW A WARM FRONT TO APPROACH FROM THE
SOUTHWEST. THIS FEATURE ALONG WITH A WEAK AREA OF LOW PRESSURE
IS FORECAST TO MOVE ACROSS OUR REGION THURSDAY NIGHT AND FRIDAY.
THE FRONTAL ZONE IS THEN FORECAST TO SETTLE TO OUR SOUTH OVER
THE WEEKEND. WEAK AREAS OF LOW PRESSURE WILL MOVE ALONG THE FRONT
AS HIGH PRESSURE PUSHES DOWN FROM THE NORTH. THIS PATTERN WILL
PERSIST THROUGH THE EARLY PART OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A FEW OF THE SHOWERS AND TSTMS PUSHING DOWN FROM THE NORTH MAY MAKE
IT INTO OUR EXTREME NORTHERN AREAS THROUGH THE EARLY EVENING HOURS.
HAVE ADDED A SLIGHT CHANCE TO OUR GRIDS. OTHERWISE, SKIES WILL BE OR
BECOME MOSTLY CLEAR BY SUNSET.
WEAK HIGH PRESSURE BROUGHT DRIER AIR INTO THE FORECAST AREA LAST
NIGHT. THE HIGH CONTINUED TO PROVIDE US WITH PLENTY OF SUNSHINE
TODAY ALONG WITH SEASONABLE TEMPERATURES. THE HIGH WILL DRIFT
ACROSS OUR AREA TONIGHT AND HEAD OUT TO SEA THURSDAY. HIGH CLOUDS
POKING THROUGH AN UPPER AIR RIDGE TO OUR WEST WILL WORK INTO OUR
AREA OVERNIGHT, REACHING MOST SECTIONS BY OR SHORTLY AFTER
SUNRISE. THESE HIGH CLOUDS WILL NOT BE THICK ENOUGH TO LIMIT
RADIATIONAL COOLING. THEREFORE, WITH WINDS BECOMING LIGHT,
OVERNIGHT LOWS WILL BE SIMILAR TO LAST NIGHTS READINGS, GENERALLY
IN THE 50S TO MID 60S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
AS THE SURFACE HIGH MOVES FARTHER OFF TO THE EAST THURSDAY, MID AND
HIGH CLOUDS WILL MOVE IN FROM THE WEST AND WINDS WILL SWING AROUND
TO THE S AND SW. AS A WARM FRONT APPROACHES FROM THE SW, THERE WILL
BE AN INCREASING THREAT FOR SHOWERS/THUNDERSTORMS FROM SW TO NE
DURING THE AFTERNOON AND EVENING HOURS. IT APPEARS THAT THE THREAT
FOR SEVERE WEATHER WILL REMAIN TO OUR SW WHERE SPC HAS A SLIGHT
RISK OF SEVERE THUNDERSTORMS. THE WARM FRONT MAY NEVER MAKE IT
NORTH INTO OUR AREA, BUT LOW PRESSURE, EITHER MOVING IN FROM THE
WEST OR DEVELOPING OVER OUR AREA, WILL BRING A CONTINUED THREAT FOR
SHOWERS/THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. AT THIS TIME, IT
DOES NOT APPEAR AS IF THERE WILL BE WIDESPREAD HEAVY RAIN. THE LOW
IS THEN FORECAST TO MOVE OFF TO THE EAST FRIDAY NIGHT, BRINGING AN
END TO THE PRECIPITATION THREAT. 12Z MODEL RUNS ARE MOVING THE
MOISTURE OUT QUICKER THAN PREVIOUS RUNS. FOR THIS REASON, WE HAVE
ENDED THE SHOWER THREAT BY 06Z SATURDAY. WEAK HIGH PRESSURE WILL
MOVE IN BEHIND THE LOW AND BRING A RETURN TO FAIR WEATHER SATURDAY.
THE MODELS CONTINUE TO SHOW A WEAK AREA OF ENERGY, ROTATING AROUND
AN UPPER LOW WELL TO OUR NORTH, THAT COULD POSSIBLY TOUCH OFF A
FEW AFTERNOON SHOWERS IN OUR NORTHERN SECTIONS SATURDAY. EVEN IF
THIS DOES OCCUR, MOST AREAS WILL REMAIN DRY. TEMPERATURES THROUGH
THE PERIOD WILL REMAIN SLIGHTLY ABOVE NORMAL. THURSDAY AND FRIDAY
WILL SEE HIGHS IN THE 70S TO LOWER 80S. EVEN THOUGH WE'LL BE ON
THE BACK SIDE OF A DEPARTING LOW ON SATURDAY, TEMPERATURES WILL
ACTUALLY BE SLIGHTLY HIGHER WITH HIGHS RANGING FROM THE MID 70S
TO THE MID AND UPPER 80S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE UPPER PATTERN WILL FEATURE TWO H5 LOWS AT THE BEGINNING OF THE
EXTENDED PERIOD. ONE LOW WILL BE LOCATED OVER THE ROCKIES ON THE
CANADA/U.S. LINE AND THE OTHER EAST OF HUDSONS BAY CANADA. A SKINNY
RIDGE WILL EXIST BETWEEN THESE LOWS. THE EASTERN LOW WILL SWING DOWN
ACROSS QUEBEC AND MOVE ACROSS NEW ENGLAND SAT NIGHT THRU SUN NIGHT
BEFORE HEADING UP TOWARDS NEWFOUNDLAND MONDAY. AN UPPER RIDGE
BUILDING OVER THE SOUTHERN U.S. WILL WAIT FOR THIS LOW TO MOVE AWAY
BEFORE EXPANDING NORTHWARD UP INTO THE EASTERN U.S.
AT THE SURFACE...A FRONT WILL CROSS THE AREA SAT NIGHT. IT WILL BE
FOLLOWED BY A WEAK LOW MOVING ALONG THE FRONT TO THE SOUTH ON SUN.
THESE FEATURES WILL BEING SLGT CHC OR SMALL CHC OF SHOWERS/TSTMS FOR
THE LAST PART OF THE WEEKEND AND INTO EARLY MON. THE EXPANDING HIGH
WILL BE PRECEDED BY A WARM FRONT WHICH WILL AFFECT THE AREA LATER
MON INTO WED. THIS WILL CREATE OPPORTUNITIES FOR SCATTERED SOME
SHOWERS/TSTMS...MAINLY FAVORING THE AFTERNOON AND EARLY EVENING
HOURS...SO MOST OF THE TIME IT WILL BE RAIN-FREE.
TEMPERATURES WILL BE AROUND NORMAL SAT NIGHT THRU MONDAY...AND THEN
TREND WARMER AFTER THAT. BY WEDNESDAY...READINGS WILL BE AROUND 5
DEGREES ABOVE NORMAL WITH A NOTABLE INCREASE IN HUMIDITY EXPECTED
TOO. HIGHS WILL BE CLOSE TO 90 ON THE DELMARVA AND ACROSS SOUTHERN
NJ BY WEDNESDAY.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR THROUGH 18Z THURSDAY. THE MOST FOG-PRONE SITES MAY DEVELOP SOME
MVFR FOG AROUND DAYBREAK, BUT IT IS NOT IN THE TAFS. THEN,
DETERIORATION TO MVFR IN CEILINGS AND VISIBILITIES IS POSSIBLE PRIOR
TO 00Z FRIDAY IN SHOWER ACTIVITY. WINDS THIS AFTERNOON WILL START AT
NORTHWEST WITH WEAK GUSTINESS, BACK AND LIGHTEN TOWARD DUSK, PICK UP
AGAIN OUT OF THE SOUTHWEST AT AROUND 10 KNOTS AFTER 12Z THURSDAY,
AND COME AROUND TO SOUTH AT A BIT ABOVE 10 KNOTS BY 00Z FRIDAY.
OUTLOOK...
A PERIOD OF MVFR WITH PERHAPS SOME IFR CONDITIONS IS EXPECTED
THURSDAY NIGHT INTO EARLY FRIDAY MORNING IN SHOWERS AND FOG.
CONVECTION IS POSSIBLE, BUT SHOULD NOT BE STRONG.
STRONGER CONVECTION IS POSSIBLE DURING THE DAY INTO THE EVENING ON
FRIDAY, ESPECIALLY AS ONE MOVES SOUTH THROUGH THE TAF SITES. OUTSIDE
OF CONVECTION, CONDITIONS SHOULD MAINLY BE VFR. CEILINGS AND
VISIBILITIES WOULD DETERIORATE RAPIDLY IN ANY CONVECTION, AND WINDS
WOULD INCREASE SIGNIFICANTLY (LIKELY OUT OF THE WEST OR NORTHWEST)
IN ANY STRONG CONVECTION.
HIGH PRESSURE BUILDING SOUTHEAST TOWARD THE REGION FROM THE GREAT
LAKES SHOULD BRING MAINLY VFR CONDITIONS FOR THE UPCOMING WEEKEND.
&&
.MARINE...
HIGH PRESSURE WILL MOVE OFF THE COAST TONIGHT, AND THEN A FRONTAL
SYSTEM WILL APPROACH AND BEGIN TO AFFECT THE WATERS THURSDAY NIGHT.
WINDS WILL START BY DIMINISHING AND BACKING TO A SOUTHERLY
DIRECTION, THEN BEGIN TO INCREASE IN SPEED AS THE SYSTEM APPROACHES.
SOME OF OUR GUIDANCE IS INDICATING THAT ADVISORY CONDITIONS WILL
DEVELOP THURSDAY EVENING AND LAST INTO FRIDAY MORNING, BUT THAT
INDICATION IS AN OUTLIER AT THE TIME. WE WILL CAP WINDS AND SEAS
BELOW ADVISORY CRITERIA WITH THIS PACKAGE. ALL GUIDANCE SHOWS WINDS
DIMINISHING ON FRIDAY, BUT THEN SOME ROBUST CONVECTION IS POSSIBLE
ESPECIALLY OVER THE SOUTHERN WATERS.
WINDS THEN ARE FORECAST TO SHIFT TO NORTHWEST ON FRIDAY NIGHT AT
SUB-ADVISORY SPEEDS AS THE COLD FRONT ASSOCIATED WITH THE SYSTEM
CROSSES THE WATERS, AND THAT FRONT LIKELY WILL STALL TO OUR SOUTH AS
WEAK HIGH PRESSURE MOVES OVER THE AREA. LOW PRESSURE MAY DEVELOP TO
OUR SOUTH AND ALONG THAT FRONT EARLY NEXT WEEK, BUT AT THIS POINT
THE GRADIENT IS NOT FORECAST TO BE VERY TIGHT. WE THEREFORE MAINTAIN
SUB-ADVISORY CONDITIONS INTO EARLY NEXT WEEK.
&&
.TIDES/COASTAL FLOODING...
ALL GUIDANCE INDICATES THAT TIDAL DEPARTURES SHOULD DIMINISH A BIT
BY THE HIGHER HIGH TIDE TONIGHT, BUT THERE IS NOT A LOT OF ROOM
BETWEEN ASTRONOMICAL TIDE HEIGHTS AND HEIGHTS NECESSARY FOR MINOR
TIDAL FLOODING. WE ARE GETTING INDICATIONS OF LOW-LEVEL MINOR TIDAL
FLOODING ALONG THE COAST, RARITAN BAY, ADJACENT BACK BAYS AND LOWER
DELAWARE BAY FROM VARIOUS GUIDANCE, WITH DEPARTURES FALLING JUST
SHORT OVER UPPER DELAWARE BAY AND UP THE TIDAL DELAWARE RIVER.
INDICATIONS ALSO ARE THAT THE CHESAPEAKE BAY WILL FALL JUST SHORT.
WE ARE GOING TO GIVE THE ADVISORY A CHANCE TO VERIFY, BUT WE WILL
NOT REISSUE THE STATEMENT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
NJZ012>014-020-022>027.
DE...COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR DEZ003-
004.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...RPW
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...O'HARA
AVIATION...DELISI
MARINE...DELISI
TIDES/COASTAL FLOODING...DELISIHazardous weather outlook, Jun 15, 4:07 AM EDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 AM EDT WED JUN 15 2011 DEZ003-004-NJZ012>014-020-022>027-160815- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 407 AM EDT WED JUN 15 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-NJZ021-160815- KENT-CUMBERLAND- 407 AM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-067>071-160815- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 407 AM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-470-160815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 407 AM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 15, 3:34 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EDT WED JUN 15 2011
NJZ007-PAZ055-062-152030-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
334 PM EDT WED JUN 15 2011
...A SHOWER POSSIBLY A THUNDERSTORM WITH STRONG WIND GUSTS WILL
AFFECT EASTERN MONROE COUNTY AND POSSIBLY EASTERN NORTHAMPTON AND
WESTERN WARREN COUNTIES...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER...POSSIBLY A THUNDERSTORM...WITH STRONG WIND GUSTS 13 MILES
EAST OF MOUNT POCONO...MOVING SOUTH AT 20 MPH. THE SHOWER WILL BE
NEAR ALPINE MOUNTAIN AROUND 340 PM...HERNYVILLE AROUND 345 PM...ECHO
LAKE...ANALOMINK AROUND 350 PM...EAST STROUDSBURG...ARLINGTON
HEIGHTS AROUND 400 PM...DELAWARE WATER GAP...DELAWARE WATER
GAP...STROUDSBURG AND BLAIRSTOWN AROUND 405 PM.
SOME BRIEFLY HEAVY RAIN WILL OCCUR WITH THIS SHOWER. WIND GUSTS TO
40 MPH ARE POSSIBLE AND POSSIBLY ALSO SOME SMALL HAIL.
LAT...LON 4124 7513 4116 7516 4115 7509 4109 7503
4110 7499 4108 7499 4108 7497 4078 7491
4077 7527 4125 7524 4126 7514
TFGSpecial weather statement, Jun 15, 4:08 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EDT WED JUN 15 2011
NJZ007-009-PAZ062-152100-
HUNTERDON NJ-NORTHAMPTON PA-WARREN NJ-
408 PM EDT WED JUN 15 2011
...A SHOWER POSSIBLY A THUNDERSTORM WITH STRONG WIND GUSTS WILL
AFFECT WESTERN WARREN AND EASTERN NORTHAMPTON COUNTIES AND POSSIBLY
HUNTERDON COUNTY...
AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER POSSIBLY A THUNDERSTORM WITH STRONG WIND GUSTS 17 MILES
SOUTHEAST OF MOUNT POCONO...MOVING SOUTH AT 20 MPH. THE SHOWER WILL
BE NEAR COLUMBIA...PORTLAND AROUND 420 PM...HOPE...EAST BANGOR
AROUND 425 PM...BELVIDERE...GREAT MEADOWS...GREAT MEADOWS-VIENNA
AROUND 440 PM...OXFORD AROUND 445 PM...ROXBURG AROUND 450 PM AND
WASHINGTON AROUND 455 PM.
VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE.
IF YOU SEE THREATENING WEATHER, PLEASE MOVE INDOORS QUICKLY. BE WARY
OF CHANGING ROAD CONDITIONS ON INTERSTATE 80.
LAT...LON 4079 7485 4079 7488 4078 7489 4073 7482
4062 7477 4056 7510 4057 7512 4091 7521
4107 7498
TFGSpecial weather statement, Jun 15, 6:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 PM EDT WED JUN 15 2011
NJZ007-PAZ055-062-152300-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
600 PM EDT WED JUN 15 2011
...A SHOWER POSSIBLY A THUNDERSTORM WITH HEAVY RAINFALL WILL AFFECT
WARREN...NORTHAMPTON AND ESPECIALLY SOUTHEAST MONROE COUNTY...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER, POSSIBLY A THUNDERSTORM PRODUCING HEAVY RAINFALL 13 MILES
SOUTHEAST OF MOUNT POCONO...ACROSS INTERSTATE 80...MOVING SOUTHEAST
AT 15 MPH. THE SHOWER OR THUNDERSTORM WILL BE NEAR ROSETO...PEN
ARGYL...PORTLAND...COLUMBIA AROUND 615 PM...EAST BANGOR...BANGOR
AROUND 620 PM...BELVIDERE AROUND 645 PM...ROXBURG AROUND 650
PM...HARMONY AND OXFORD AROUND 655 PM.
IN ADDITION TO LOCALLY HEAVY RAIN...WIND GUSTS UP TO 40 MPH ARE
POSSIBLE. BE WARY OF CHANGING ROAD CONDITIONS AND PONDING OF WATER
IN POOR DRAINAGE SPOTS.
LAT...LON 4082 7496 4071 7519 4095 7533 4100 7526
4102 7518
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:48 PM EDT | Special Marine Warning | PHI | 27 min | |
| Jun 14, 9:57 PM EDT | Special Weather Statement | PHI | Ocean | 93 min |
| Jun 14, 11:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 15, 12:58 AM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester | 2 hr |
| Jun 15, 3:57 AM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 11 hr |
| Jun 15, 3:57 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 20 hr |
| Jun 15, 3:34 PM EDT | Special Weather Statement | PHI | Warren | 56 min |
| Jun 15, 4:08 PM EDT | Special Weather Statement | PHI | Warren | 52 min |
| Jun 14, 9:31 PM EDT | Special Weather Statement | PHI | Sussex | 89 min |
| Jun 14, 10:19 PM EDT | Special Weather Statement | PHI | Sussex | 56 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.